# SDR SABA010033

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- Aircraft time: 13,069 hours, 20,430 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 51224127
- Part serial: 98060789
- Condition: Shorted
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

Aircraft 966 at the gate in CLT during preflight check.  The right engine fire warning light illuminated and could not be extinguished.  No emergency was declared and no emergency procedures were used.  Maintenance removed and replaced the right engine zone one fire detection loop.  System ops check was good.  Aircraft retrurned to service.
